# SDR ASAA2016010914705

- Difficulty date: January 9, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,390 hours, 9,571 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, PERFORMED TC 78273000, FOUND FAULT 73-31371.  UPPER EGT SECTORS READING HIGH, ECONOMIC FAULT, REPAIR WITHIN 500 HOURS.  ACFT GROUNDED. UNABLE TO DUPLICATE DEFECT.  NR 1 ENGINE ELECTRONIC ENGINE CONTROL BITE IAW T/C 78273000 SHOWED NO INSTANCES OF FAULT 73-31371 IN THE LAST TEN STARTS.  ACCOMPLISHED T/S FOR FAULT 77-20871 IAW FIM 77-21, TASK 804.  PERFORMED EGT CONNECTOR CLEANING IAW AMM 77-21-00-140-801, ALL CONNECTORS IN TABLE 2 CLEANED.  AFTER CLEANING, T495S4 READINGS WERE STILL OUT OF LIMITS.  R & R T495S4 PROBE IAW AMM 77-21-01-000-801, 77-21-01-400-801.  OPERATED ENGINE AND FOUND T495 READINGS WITHIN LIMITS WITH ENGINE RUNNING AND NOT RUNNING.  PERFORMED ELECTRONIC ENGINE CONTROL TEST IAW AMM 73-21-00-700-804-F00.  NO FAULTS NOTED.
